# SDR SWAA2023032399746

- Difficulty date: February 6, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 53,322 hours, 35,875 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140AF AT AFT CARGO COMPARTMENT 2023-116397<[01] FABRICATED NEW FLOOR PANEL 140AF LOCATED AT AFT CARGO COMPARTMENT FROM MATERIAL CONOLITE SHEET 0.090? P/N A90RG1W 48144 P/O 2022 229089 IAW B737-700 AMM 25-52-01-201-801 AND DWG: 453A2610 SHEET: 8 REV: D;[02] FABRICATED NEW FLOOR PANEL 140AF LOCATED AT AFT CARGO COMPARTMENT FROM MATERIAL CONOLITE SHEET 0.090? P/N A90RG1W 48144 P/O 2022 229089 IAW B737-700 AMM 25-52-01-201-801 AND DWG: 453A2610 SHEET: 8 REV: D
